# SDR 1663

- Difficulty date: November 30, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- System (JASC): 2140 · Heating System
- Part: Control Cable
- Part number: 5543622155
- Condition: Worn
- Location: Cabin Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

CABIN HEATER BECAME INOPERATIVE.  FOUND BAD IRIS CONTROL CABLE SWITCH INOP. REPLACED AND OPS CK OK.
